bones-icon
Elbow pain
I had pain in my elbow since a month so i visited a doctor who said that there is a muscle tear and i can be healed in 2 ways either by a steroid or plaster and because of my work i can't take plaster so for 2nd opinion i visited another Dr. and he suggested a steroid or physiotherapy... so what should i do ? Are steroids safe ? I have attached the steroid's name...
42 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, Depo-Medrol (methylprednisolone acetate) is an anti-inflammatory glucocorticoid used to treat pain and swelling that occurs with arthritis and other joint disorders, and many other diseases too. . Common side effects of Depo-Medrol include nausea, vomiting, heartburn, headache, dizziness, trouble sleeping, appetite changes, increased sweating, acne, or pain/redness/swelling at the injection site. Depo-Medrol may also cause a rise in blood sugar, and it may lower your ability to fight infections. If you take it for short duration and with low dose (as needed) can decreases the side-effects.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.